# SDR SWAA2023091499429

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 78,301 hours, 46,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE MANUAL INFLATION HANDLE EXPOSED<[01] RESECURED COVER FLAP VELCRO ATTACHMENT TO OTHER SIDE OF VELCRO TO CONCEAL SLIDE MANUAL INFLATION HANDLE . REF SIP.
